I have been off of prednisone since May and my blood platelets have been in a normal range or slightly above. I have been having some trouble with my legs and knees. I have a job where I sit down a lot but I feel like after the steroids. I feel like this starting happening after the steroids. Does anyone else have issues with their legs after steroids?
YES withdrawal from prednisone can cause joint and muscle pain, weakness, tiredness. When I got off steroids, I had trouble walking when I got off work, just so tired and all my joints ached. It took a long time to recover, maybe 6 mos. It depends on how long you were taking prednisone and how high the dose was. Also if you are under stress or not getting enough sleep, you will feel the effects of withdrawal more. You need a lot of sleep to heal the adrenals after being on prednisone. Sleep is really the answer. Also I got off sugar and that helped me feel less achy, I get inflammation from sugar and white flour, potatoes, pasta.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: email@example.com